MathSciNet Relay Station
MathSciNet bibliographic data
MR2096365 34K45 (34K13)
Li, Wan-Tong; Huo, Hai-Feng Existence and global attractivity of positive periodic solutions of functional differential equations with impulses. Nonlinear Anal. 59 (2004), no. 6, 857–877.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement